zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces. (English) Zbl 1198.54076
Summary: We prove some existence results on coincidence and common fixed points of two pairs of self mappings without continuity under relatively weaker commutativity requirement in Menger PM spaces. Our results generalize many known results in Menger as well as metric spaces. Some related results are also derived besides furnishing illustrative examples. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

54H25Fixed-point and coincidence theorems in topological spaces
54E70Probabilistic metric spaces
Full Text: DOI
[1] Bryant, V. W.: A remark on fixed point theorem for iterated mappings, Am math mon 75, 399-400 (1968) · Zbl 0163.44801 · doi:10.2307/2313440
[2] Cain, G. L.; Kasreil, R. H.: Fixed and periodic points of local contraction mappings on probabilistic metric spaces, Math syst theory 9, 289-297 (1975/1976) · Zbl 0334.60004
[3] Chugh, R.; Rathi, S.: Weakly compatible maps in probabilistic metric spaces, J indian math soc 72, 131-140 (2005) · Zbl 1118.54303
[4] El Naschie, M. S.: On the uncertainty of Cantorian geometry and two-slit experiment, Chaos, solitons & fractals 9, 517-529 (1998) · Zbl 0935.81009 · doi:10.1016/S0960-0779(97)00150-1
[5] El Naschie, M. S.: On the verifications of heterotic strings theory and &z.epsi;$(\infty )$ theory, Chaos, solitons & fractals 11, 2397-2407 (2000)
[6] El Naschie, M. S.: A review of E-infinity theory and the mass spectrum of high energy particle physics, Chaos, solitons & fractals 19, 209-236 (2004) · Zbl 1071.81501 · doi:10.1016/S0960-0779(03)00278-9
[7] El Naschie, M. S.: The two-slit experiment as the foundation of E-infinity of high energy physics, Chaos, solitons & fractals 25, 509-514 (2005) · Zbl 1069.81069 · doi:10.1016/j.chaos.2005.01.022
[8] Hadźič, O.; Pap, E.: Fixed point theory in PM-spaces, (2001)
[9] Hicks, T. L.: Fixed point theory in PM-spaces, Review of research fac sci math ser univ novi sad 13, 63-72 (1983)
[10] Imdad, M.; Khan, M. S.; Kumar, S.: Remarks on some fixed point theorems satisfying implicit relations, Rad mat 11, 135-143 (2002) · Zbl 1033.54025
[11] Menger, K.: Statistical metrics, Proc natl acad sci USA 28, 535-537 (1942) · Zbl 0063.03886 · doi:10.1073/pnas.28.12.535
[12] Menger, K.: Probabilistic geometry, Proc natl acad sci USA 37, 226-229 (1951) · Zbl 0042.37201 · doi:10.1073/pnas.37.4.226
[13] Mishra, S. N.: Common fixed points of compatible mappings in PM-spaces, Math jpn 36, 283-289 (1991) · Zbl 0731.54037
[14] Rashwan, R. A.; Hedar, A.: On common fixed point theorems of compatible mappings in Menger spaces, Demonst math 31, No. 3, 537-546 (1998) · Zbl 0937.47055
[15] Razani, A.; Shirdaryazdi, M.: A common fixed point theorem of compatible maps in Menger space, Chaos, solitons & fractals 32, 26-34 (2007) · Zbl 1134.54321 · doi:10.1016/j.chaos.2005.10.096
[16] O’regan, D.; Saadati, R.: Nonlinear contraction theorems in probabilistic spaces, Appl math comput 195, 86-93 (2008) · Zbl 1135.54315 · doi:10.1016/j.amc.2007.04.070
[17] Schweizer, B.; Sklar, A.: Probabilistic metric spaces, (1983) · Zbl 0546.60010
[18] Sehgal VM. Some fixed point theorems in functional analysis and probability. PhD dissertation, Wayne State Univ Michigan; 1966.
[19] Sehgal, V. M.; Bharucha-Reid, A. T.: Fixed point of contraction mappings on probabilistic metric spaces, Math syst theory 6, 97-102 (1972) · Zbl 0244.60004 · doi:10.1007/BF01706080
[20] Sherwood, H.: Complete probabilistic metric spaces, Z wahr verw 20, 117-128 (1971) · Zbl 0212.19304 · doi:10.1007/BF00536289
[21] Singh, B.; Jain, S.: A fixed point theorem in Menger spaces through weak compatibility, J math anal appl 301, 439-448 (2005) · Zbl 1068.54044 · doi:10.1016/j.jmaa.2004.07.036
[22] Singh, S. L.; Pant, B. D.; Talwar, R.: Fixed points of weakly commuting mappings on Menger spaces, Jnanabha 23, 115-122 (1993) · Zbl 0878.54039
[23] Wald, A.: On a statistical generalization of metric spaces, Proc natl acad sci USA 29, 196-197 (1943) · Zbl 0063.08119 · doi:10.1073/pnas.29.6.196